soo right now i am really scared.i had a period in early Oct. &'d was supposed to get one in Nov. bt it nevea came. Then i got on the birth control shot(depo) on Nov.19 and had sex two weeks afterward. then around Dec. 18 i had unprotected sex with my boyfriend and two days later i had started to be spotting. Days go by and in start have very bad back pains and pain in my lower tummy area. I have headachs left to right and get dizzy time to time. I eat like nothing else and my moods are all over the place. My boobs are very tense and i get the feeling to throw up after i eat bt nothing doesnt come up.
By the way; i have only been on the Depo shot for a month.
Am i Pregnant or is it the Depo Shot.
Answer by LindaClement at 10:36 PM on Jan. 3, 2011
Answer by MomNbabyGirl009 at 10:38 PM on Jan. 3, 2011
Answer by tntmom1027 at 10:39 PM on Jan. 3, 2011
Answer by knagsmom at 10:41 PM on Jan. 3, 2011
Answer by angelmine2011 at 10:42 PM on Jan. 3, 2011
Answer by Anonymous at 10:42 PM on Jan. 3, 2011
Answer by sissy0604 at 10:55 PM on Jan. 3, 2011